# SDR UALA2011051102331

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PAN JUST INBOARD OF CARGO DOOR HAS SEVERAL AREAS OF EROSION AT FLOOR PAN EDGES AND THROUGH OUT PAN.  STARTED FLOOR PANEL REMOVAL FOR CORROSION EVALUATION.  REMOVED PRODUCTION SPLICE AND STRINGER CLIP IAW B757 SRM.  NEW SPLICE HEAT TREATED LOCATED AND DRILLED PER SRM.  TREATED AND PRIMED IAW 757 SRM.  INSTALLED PER SRM.
